# SDR SWAA2019091937045

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 73,515 hours, 43,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FWD OF RT OVERWING EXIT FAILED CAPACITY CHECK.  R&R EMERGENCY LIGHT BATTERY FWD OF RT OVERWING EXIT PER AMM 33-51-06.
